MAUDE Adverse Event Report: QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC MCAN

QUICK-SET PARADIGM; UNO QUICK-SET 60/6 PCC MCAN
Model Number MMT-399600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred (b)(6).It was reported that the patient's infusion set's tubing came apart at the tubing connector while sleeping.The site location was left side of the patient's abdomen and the pump was worn in relation to the site.The infusion set had been used for six hours.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Reportedly, there was stress or pull on the tubing as the patient was sleeping, when this issue occurred.Further, the pump was not dropped with the set connected to the patient's body.No further information available.
 
Event or Problem Description
On 15-jun-2021: follow up information was submitted to update the awareness date.Moreover, the result of the (complaint investigations) visual inspection and tests for static pull were performed on the returned used device (one set) which showed that the tubing was detached from the tubing-tubing connector.Based on the result: type of investigation code, investigation findings code and investigation conclusions code were updated.Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that the patient's infusion set's tubing came apart at the tubing connector while sleeping.The site location was left side of the patient's abdomen and the pump was worn in relation to the site.The infusion set had been used for six hours.Moreover, the infusion sets were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.Reportedly, there was stress or pull on the tubing as the patient was sleeping, when this issue occurred.Further, the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET PARADIGM
Common Device Name
UNO QUICK-SET 60/6 PCC MCAN
MDR Report Key11146420
Report Number3003442380-2021-00110
Device Sequence Number3472115
Product Code FPA
UDI-Device Identifier05705244006317
UDI-Public05705244006317
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMMT-399600
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2020
Supplement Date Received by Manufacturer06/03/2021
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date06/14/2021
Patient Sequence Number1